Mikhail Neklyudov

Penrose tiling Postdoctoral Research Associate in the School of Mathematics and Statistics at the University of Sydney.


Postal address: Dr Mikhail Neklyudov
School of Mathematics and Statistics F07
University of Sydney NSW 2006
Australia
Office: Room 632 Carslaw Building
Email: mishan@maths.usyd.edu.au
Phone: +61 2 9351 3332
FAX: +61 2 9351 4534


Research Interests

Nanomagnetic particle systems, stochastic PDE

Books

L. Banas, Z. Brzezniak, M. Neklyudov and A. Prohl, Stochastic Ferromagnetism. Analysis and Numerics, De Gruyter Studies in Mathematics 58 (2014) 242 pp.

Recent papers

L. Banas, Z. Brzezniak, M. Neklyudov and A. Prohl, Convergent finite element based discretization of the stochastic Landau-Lifshitz-Gilbert equation, IMA Journal of Numerical Analysis 34 (2014) 502-549.

Z. Brzezniak, B. Goldys and M. Neklyudov, Multidimensional stochastic Burgers equation, SIAM Journal of Mathematical Analysis 46 (2014) 871-889.

A. Prohl and M. Neklyudov, The role of noise in finite ensembles of nanomagnetic particles, Archive of Rational Mechanics and Applications 210 (2013) 499-534.

Z. Brzezniak, M. Gubinelli and M. Neklyudov, Global evolution of random vortex filament equation, Nonlinearity 26 (2013) 2499-2514.

Z. Brzezniak and M. Neklyudov, Backward Uniqueness and the existence of the spectral limit for linear parabolic SPDEs, Stochastic Processes and Applications 122 (2013) 1851-1870.

J. Inglis, M. Neklyudov and B. Zegarlinski, Ergodicity for infinite particle systems with locally conserved quantities, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 15 (2012) DOI:10.1142/S0219025712500051.

Z. Brzezniak, F. Flandoli, M. Neklyudov and B. Zegarlinski, Conservative interacting particles system with anomalous rate of ergodicity, J. Stat. Phys. 144 (2011) 1171-1185.


Links